# SDR DXTR2015041001

- Difficulty date: April 2, 2015
- Submitted: April 10, 2015
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N615QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605360
- Aircraft time: 9,768 hours, 7,784 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 661135417
- Condition: Cracked
- Location: Zone 800
- Part time: 9,768 hours, 7,784 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FWD MAIN FRAME CRACKED AT COUNTERBALANCE. COMPLIED WITH THE ERO-720990 , AND SRM 53-20-01.
